# SDR MASA2014020430909

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 6,362 hours, 4,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT BATTERY.
